# SDR QXEA9700623

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT CONNECTION ANGLE BETWEEN VERTICAL STABILIZER 1 CRACK AT 32 PERCENT.  REPAIRED IAW F-28 MM 55-31-00 FIGURE 1.
